# SDR ASAA2024112454422

- Difficulty date: November 24, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 39,644 hours, 12,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, L/H TRANSITION PANEL HAS CORROSION FROM STA 727C TO 727I. GROUNDED - YES. REMOVED CORROSION FROM AFT PIT L/H TRANSITION PANEL AT STA 727C TO STA 727I IAW B737-900ER SRM 53-00-53-1A-2.2.D. 100% MATERIAL LOSS AND IS FOUND TO BE OUT OF LIMITS PER B737-900ER SRM 53-00-53-1A-2.4.(2). REPLACED L/H TRANSITION PANEL FROM STA 727B+11 TO STA 727I+8 IAW B737-900ER SRM 53-00-53-2R-5.
